MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS II REAMER, 6MM - HUDSON CONNECT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS II REAMER, 6MM - HUDSON CONNECT; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS II REAMER, 6MM - HUDSON CONNECT
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/19/2025, it was reported by a sales representative via (b)(4) that an ar-9202-02h univers ii reamer was worn.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-9202-02h, batch 04512116 was received for investigation.Visual inspection identified wear and damage to the geometry of the cutting edges of the reamer.The observed condition is consistent with the age of the device.The most likely cause for the reported failure can be attributed to wear and tear.The manufacturing date is 2021.

Brand Name
UNIVERS II REAMER, 6MM - HUDSON CONNECT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21558324
Report Number1220246-2025-00855
Device Sequence Number9601481
Product Code LXH
UDI-Device Identifier00888867058262
UDI-Public(01)00888867058262(11)210422(10)04512116
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS II REAMER, 6MM - HUDSON CONNECT
Device Catalogue NumberAR-9202-02H
Device Lot Number04512116
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown